# SDR AALA201610069015

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 39,884 hours, 9,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9422
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT STRIP IN FIRST CLASS DOES NOT ILLUMINATE.  AIRCRAFT WAS GROUNDED.   INSTALLED A NEW LIGHT IAW AMM 33-51-15.
